# SDR USAA920071366

- Difficulty date: November 15, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EVACUATION EQUIPMENT - C18, AFT MEGAPHONE INOPERATIVE.  REPLACED AFT MEGAPHONE.
